# SDR SWAA2024042667521

- Difficulty date: March 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FLOOR STRUCTURE LOCATED BTW BS 1016 TO BS 1040 WL 208.1 LBL 20 AT AFT GALLEY AREA 2024-217680<[01] REPLACED NEW WEB LOCATED ON FLOOR STRUCTURE BTW BS 1016 TO BS 1040 AND BTW BL 0 TO LBL 45 AT AFT GALLEY IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG:147A5600; SHEET: 32; REV:B. SEE INDIVIDUAL SIGN OFF BELLOW;[02] CORRECTED STEP 1 REPLACED WEB LOCATED ON FLOOR STRUCTURE BTW BS 1016 TO BS 1040 AND BTW BL 0 TO LBL 45 AT AFT GALLEY IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG:147A5600; SHEET: 32; REV:B. SEE INDIVIDUAL SIGN OFF BELLOW;[03] REPLACED WEB LOCATED ON FLOOR STRUCTURE BTW BS 1016 TO BS 1040 AND BTW BL 0 TO LBL 45 AT AFT GALLEY IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG:147A5600; SHEET: 32; REV:B. SEE INDIVIDUAL SIGN OFF BELLOW RII
